# SDR ASAA0782131

- Difficulty date: October 22, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B VANE GOUGED ON L/E AREA MARKED.  REMOVED PREVIOUS REPAIR DOUBLER, PREPARED AREA, FABRICATED REPAIR DOUBLER BONDED AND INSTALLED FASTENERS IAW MD 80 SRM 51-70-2 PG 11 23 PAR 10C PG 32 AND PAR 18B PG 91.
